# SDR SIMA200805702

- Difficulty date: February 25, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 19,492 hours, 18,460 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3801, CREW REPORTED WHILE AT THE GATE APU RUNNING AVIONICS ON A STRONG ELECTRICAL BURNING SMELL OCCURRED FOLLOWED BY EICAS 115 V AC BUS DISCONNECTED.  THE AC POWER BUTTON AND STARTED CHECKLIST.  SMELL (FUMES) DISAPPEARED SHORTLY THEREAFTER.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED INVERTER AND ELECTRICAL COMPARTMENTS, NO FAULTS OR SMOKE NOTED AND NR 8194; AIRCRAFT RETURNED TO SERVICE.
